skip to main content
Show Results with:

On LP-Sasakian Manifolds with a coecient Satisfying Certain Curvature Conditions

De, K.; De, U.C.

Tamsui Oxford journal of information and mathematical sciences. VOL 29; NUMB 4, ; 2013, 435-456 -- ALETHEIA UNIVERSITY Part 4; (pages 435-456) -- 2013

Check library holdings

  • Title:
    On LP-Sasakian Manifolds with a coecient Satisfying Certain Curvature Conditions
  • Author: De, K.;
    De, U.C.
  • Found In: Tamsui Oxford journal of information and mathematical sciences. VOL 29; NUMB 4, ; 2013, 435-456
  • Journal Title: Tamsui Oxford journal of information and mathematical sciences.
  • Subjects: Mathematics; LCC: D51 QD71; Dewey: 510
  • Publication Details: ALETHEIA UNIVERSITY
  • Language: English
  • Identifier: Journal ISSN: 2222-4424
  • Publication Date: 2013
  • Physical Description: Physical
  • Accrual Information: Quarterly
  • Shelfmark(s): 8601.659700
  • UIN: ETOCRN364661240

Searching Remote Databases, Please Wait